MAUDE Adverse Event Report: AV-TEMECULA-CT MULTI-LINK MINI VISION RX CORONARY STENT SYSTEM

AV-TEMECULA-CT MULTI-LINK MINI VISION RX CORONARY STENT SYSTEM
Catalog Number 1007821-08
Health Effect - Clinical Codes Angina (1710); High Blood Pressure/ Hypertension (1908); Occlusion (1984)
Date of Event 03/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).There was no reported device malfunction and the product was not returned as it remains implanted.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of angina and occlusion as listed in the multi-link vision coronary stent systems (css), instructions for use are known patient effects that may be associated with use of a coronary stent in native coronary arteries.A conclusive cause for the reported patient effects and the relationship to the product, if any, could not be determined.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that in 2016, a mini vision stent was implanted in the coronary artery.On (b)(6) 2018, the patient was hospitalized for chest pain and elevated blood sugars.On (b)(6) 2018, an angiogram was performed.The previously implanted stent was treated and another stent was implanted.The event resolved and the patient was discharged.There was no additional information provided.

Brand Name
MULTI-LINK MINI VISION RX CORONARY STENT SYSTEM
Common Device Name
CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7367928
Report Number2024168-2018-02152
Device Sequence Number37526
Product Code MAF
UDI-Device Identifier08717648049378
UDI-Public08717648049378
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P020047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Patient
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Catalogue Number1007821-08
Device Lot Number5070341
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2018
Initial Report FDA Received Date03/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age85 YR
Patient Weight56